Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 81, Issue 2, 2006
Metadata
 

An inverse spectral problem on surfaces
Philippe Castillon
pp. 271–286
Abstract | Full-Text PDF (144 KB) | Metadata

Zero entropy and bounded topology
Gabriel P. Paternain and Jimmy Petean
pp. 287–304
Abstract | Full-Text PDF (150 KB) | Metadata

Fixed point sets of parabolic isometries of CAT(0)-spaces
Koji Fujiwara, Koichi Nagano and Takashi Shioya
pp. 305–335
Abstract | Full-Text PDF (265 KB) | Metadata

H-minimal graphs of low regularity in H1
Scott D. Pauls
pp. 337–381
Abstract | Full-Text PDF (463 KB) | Metadata

Finiteness in derived categories of local rings
William G. Dwyer, John P. C. Greenlees and Srikanth B. Iyengar
pp. 383–432
Abstract | Full-Text PDF (370 KB) | Metadata

Bubbling location for F-harmonic maps and inhomogeneous Landau–Lifshitz equations
Salah Najib and Pigong Han
pp. 433–448
Abstract | Full-Text PDF (121 KB) | Metadata

Sur la compatibilité entre les correspondances de Langlands locale et globale pour U(3)
Joël Bellaïche
pp. 449–470
Abstract | Full-Text PDF (209 KB) | Metadata

Cohomogeneity one hypersurfaces of Euclidean Spaces
Francesco Mercuri, Fabio Podestà, José A. P. Seixas and Ruy Tojeiro
pp. 471–479
Abstract | Full-Text PDF (106 KB) | Metadata

Iterated integrals and higher order automorphic forms
Nikolaos Diamantis and Ramesh Sreekantan
pp. 481–494
Abstract | Full-Text PDF (121 KB) | Metadata